# SDR I5PA2025021068801

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,804 hours, 27,019 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32021303
- Part serial: 2674
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - APU CHECK VALVE WORN. R/R APU BLEED AIR CHECK VALVE PER AMM 36-11-11.
